# SDR VERTEX3

- Difficulty date: September 25, 2003
- Submitted: September 25, 2003
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- Aircraft time: 5,957 hours
- Engine: Pwa JT15D4
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 10712
- Part serial: 2AM19
- Condition: Scored
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FINDING CHAFED FUEL BOOST PUMP WIRING ARCING AGAINST MOTIVE FLOW FUEL SUPPLY LINE ON RT SIDE LT FUEL BOOST PUMP WAS ALSO INSPECTED. WIRING ON LT (NO ARCING AT THIS TIME) HAD RUBBED INTO MOTIVE FLOW FUEL SUPPLY LINE TO A POINT THAT SUPPLY LINE P/N 6526355-37 HAD TO BE REPLACED. ADDITIONALLY ELECTRICAL LINE HAD RUBBED THROUGHT PROTECTIVE COATING ON FLOOR OF FUEL COMPARTMENT NEXT TO BOOST PUMP (P/N 107-12). THIS WAS INSPECTED AND PROTECTIVE COATING REAPPLIED.  RECOMEND INSPECT THESE FUEL BAYS. IT MAY BE REQUIRED TO REMOVE MOTIVE FLOW FUEL SUPPLY LINE FOR PROPER INSPECTION.  NOTE: RT HAND BOOST PUMP P/N 1C7-12 WAS ORIGNAL AND THE LT HAND PUMP P/N 107-12 WAS A REPLACEMENT PUMP. TIME UNKNOWN AT THIS TIME.
